# SDR DALA2025111108253

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N951DX
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38736
- Aircraft time: 29,454 hours, 14,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY PATH MARKING HAS A MISING SECTION NEXT TO SEAT 18ABC. R & R EMERGENCY ESCAPE PATH AT 18ABC REF B737 AMM 33-51
